# SDR IXXA202404300004

- Difficulty date: March 14, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141T3220
- Condition: Gouged
- Location: Bs 400 S37-38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, ZONE 100, STA 400+-, S37L - 38L +- HAS TWO (2EA) GOUGES. REF HAECO WO 320005 NON ROUTINE 34171
